Quadratic modules bifibred over nil(2)-modules


Creative Commons License

ATİK H., ULUALAN E.

JOURNAL OF HOMOTOPY AND RELATED STRUCTURES, vol.12, no.1, pp.83-108, 2017 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 12 Issue: 1
  • Publication Date: 2017
  • Doi Number: 10.1007/s40062-015-0122-y
  • Title of Journal : JOURNAL OF HOMOTOPY AND RELATED STRUCTURES
  • Page Numbers: pp.83-108

Abstract

In this work, we show that the forgetful functor from the category of Baues's quadratic modules to that of nil(2)-modules is a bifibration.